MAUDE Adverse Event Report: R82 A/S R82; CROCODILE GAIT TRAINER

R82 A/S R82; CROCODILE GAIT TRAINER
Model Number CROCODILE GAIT TRAINER SIZE 2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The end user's mother claims that the waist belt snapped off while he was walking.While walking, the waist belt snapped off and he fell face first onto concrete.He lost a tooth and may need stitches in his lip.Need to see dentist and there is a concern that it may have damaged his permanent teeth.
 
Additional Manufacturer Narrative
Based on pictures of the device involved in the incident it is concluded that the incident was caused by insufficient inspection of the device before according to user manual.Text in user manual: " carry out all positional adjustments on the product and accessories and ensure that all knobs, screws and buckles are securely fastened before use".For investigation see additional comments section b.The device has not been received for investigation and therefore an investigation has not been possible to perform on the involved device.Similar devices on stock has been investigated regarding quality of thread in the surrounding support belt concluding that these are valid and according to specifications.It is therefore concluded that the root cause is failure to follow instructions as described in the user manual: "carry out all positional adjustments on the product and accessories and ensure that all knobs, screws and buckles are securely fastened before use".During investigation it is concluded that the bolt needs to be rotated 5 times before detachment and after 1 rotation the belt will become loose/woobly and therefore detectable and should have been re tightened before use according to instruction.Furthermore the accessory surrounding support has been on the market for several years with thousands of accessories on the market and this is the first case we have seen with this issue.It is therefore concluded that the risk assessment is still valid and the device/accessory is safe to use.

Brand Name
R82
Common Device Name
CROCODILE GAIT TRAINER
Manufacturer (Section D)
R82 A/S
parallelvej 3
gedved,
DA 
Manufacturer Contact
claus riis
parallelvej 3
gedved, 
DA  
MDR Report Key24714253
Report Number3001657382-2026-00001
Device Sequence Number14893730
Product Code ITJ
UDI-Device Identifier05707292355959
UDI-Public05707292355959
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCROCODILE GAIT TRAINER SIZE 2
Device Catalogue Number86802
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
USED WITH ACCESSORY SURROUNDING SUPPORT 868610-2M
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient SexMale
Patient Weight21 KG